# SDR SWAA2023073183588

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,552 hours, 32,887 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, O
- Precautionary procedure: A, O

## Discrepancy

ELECT FUMES IN AFT GALLEY ALONG CEILING. FAINT SMELL NO SMOKE.<[01] PERFORMED VISUAL INSPECTION OF AFT ENTRY LIGHTING; LAV & GALLEY LIGHTING; AFT GALLEY COFFEE MAKERS/WIRING; CEILING /SIDEWALL LIGHTING AFT CABIN AREA; WI-FI EQUIPMENT/WIRING; PSU/READING LIGHTS AFT CABIN AREAS ROWS 17-24 ABC/DEF; AFT CARGO PIT AFT BULKHEADNO DAMAGE/DEFECTS NOTED; NO ELECTRICAL FUMES NOTED; FIRE DEPT. PERSONNEL STATED NO SMOKE/ELECTRICAL SMELL NOTED ENTERING AIRCRAFT REF AMM 05-51-56 & FIM 21-00 TASK 806
